# SDR AALA972128

- Difficulty date: November 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49653
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Bulb
- Condition: Failed
- Location: Inst Panel
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

TUL - FLT 9560 - AFTER TAKEOFF TUL DURING MAINTENANCE FERRY TUL/DFW, SLIGHT SMOKE NOTED IN COCKPIT.  AIRCRAFT RETURNED TUL AND LANDED WITHOUT INCIDENT.  REPLACED BULB UNDER CAPTAINS INSTRUMENT PANEL.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
